Two-parameter SLLN in noncommutative L2-spaces in terms of bundle convergence

Le Gac, Barthélemy and Móricz, Ferenc: Two-parameter SLLN in noncommutative L2-spaces in terms of bundle convergence. In: Acta scientiarum mathematicarum, (67) 1-2. pp. 273-298. (2001)

[img] Cikk, tanulmány, mű
math_067_numb_001_002_273-298.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 273-298
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 297-298.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15856

Actions (login required)

View Item View Item